# SDR UALA2011021000712

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 61,718 hours, 11,335 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE ELECTRICAL ODOR ABOVE LAV 133.  INSPECTED AREA AROUND LAV AT DOOR 3 LT AND NO OBVIOUS INDICATIONS OF ELECTRICAL ODOR, CREW REPORT ODOR CLEARED DURING TAXI.
